# SDR SWAA2020111729545

- Difficulty date: November 11, 2020
- Submitted: November 17, 2020
- Operation: Air carrier
- Aircraft: N201LV
- Make and model: Boeing 737-7H4
- Aircraft serial: 29854
- Aircraft time: 54,306 hours, 32,129 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Lens
- Condition: Cracked
- Location: Emergency Light
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT SERVICE DOOR HEADER PANEL EXIT SIGN LENS IS CRACKED.  REMOVED AND REPLACED AFT SERVICE DOOR HEADER PANEL EXIT SIGN LENS, PER AMM 35-51-01-960-801 STEP 2B (.1)(A) 1) AND STEP 2B(4).
